MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR, INC) OVATION IX; ILIAC LIMB
Model Number TV-IL1428160-J
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes Stenosis (2263); Claudication (2550)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident devices remain implanted in the patient.If the devices are received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially treated with the ovation ix stent graft system for an abdominal aortic aneurysm.Approximately four (4) months post-op the patient presented for a routine follow-up with possible right leg claudication.An angiogram was completed revealing a popliteal artery aneurysm with limited flow in the right leg and the right iliac limb positioned lower than the left.In addition the right iliac limb appeared to be pinched proximally.The physician elected to treat the patient with non-endologix products; self expanding stent implanted into the right iliac limb which provided adequate flow.Furthermore, the patient will undergo an additional treatment for the unrelated popliteal artery aneurysm on a later date.The patient will continue to be monitored.
 
Additional Manufacturer Narrative
Based on the description of the event and lack of information available to share with endologix, an independent assessment of the reported events could not be completed.Attempts for further information were made to the hospital however, were unsuccessful.The root cause for the events could not be determined.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR, INC)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7930082
Report Number3008011247-2018-00210
Device Sequence Number13931880
Product Code MIH
UDI-Device IdentifierM701TVIL1428160J1
UDI-Public+M701TVIL1428160J1/$$3210404FS02281825S
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2021
Device Model NumberTV-IL1428160-J
Device Catalogue NumberTV-IL1428160-J
Device Lot NumberFS022818-25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/05/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AORTIC MAIN BODY - FS01118-64; ILIAC LIMB - FS022818-25; ILIAC LIMB - FS030518-22; AORTIC MAIN BODY - FS01118-64; ILIAC LIMB - FS022818-25; ILIAC LIMB - FS030518-22
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR